# SDR AALA971346

- Difficulty date: July 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N160AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46710
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1997-2012
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON INSIDE OF BELLY SKIN BETWEEN STATION 1997-2012 AND LONGERON 48L-48R.  INSTALLED DOUBLER PER SRM 53-20-00, AARD 51-01-00-05 P1 ESO 7349 DATED 7-25-97.  (M)
